Title of article :
The Inverted Pendulum: A Singularity Theory Approach
Author/Authors :
H. W. Broer، نويسنده , , I. Hoveijn، نويسنده , , M. van Noort، نويسنده , , G. Vegter، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
30
From page :
120
To page :
149
Abstract :
The inverted pendulum with small parametric forcing is considered as an example of a wider class of parametrically forced Hamiltonian systems. The qualitative dynamics of the Poincaré map corresponding to the central periodic solution is studied via an approximating integrable normal form. At bifurcation points we construct local universal models in the appropriate symmetry context, using equivariant singularity theory. In this context, structural stability can be proved under generic conditions.
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Serial Year :
1999
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Record number :
749797
Link To Document :
بازگشت